# SDR AALA202009099018

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 76,691 hours, 29,886 cycles
- Engine: Iae V2527A5
- Engine time: 72,376 hours, 28,294 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 72,376 hours, 28,294 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF ROLL BELOW 80 KTS, ECAM MESSAGE FOR ENGINE #2 COMPRESSOR VANE, FOLLOWED BY REJECTED TAKEOFF AND ENGINE # 2 FAILURE. REPLACED #2 ENGINE IAW WORKCARDS 26L40071004 AND 26L00071015, OPS CHECK GOOD.
